MAUDE Adverse Event Report: Zimmer Biomet, Inc. SEGMENTAL ART SURF SZ B 14MM; Prosthesis, Knee

Zimmer Biomet, Inc. SEGMENTAL ART SURF SZ B 14MM; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had a tka on an unknown date.Subsequently, a knee revision was being considered due to chronic infection and loosening.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 00588000202, tibial component, 65029050.00585004202, femoral component, 65356265.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
SEGMENTAL ART SURF SZ B 14MM
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50883324
Report Number0001822565-2026-03226
Device Sequence Number9826108
Product Code KRO
UDI-Device Identifier00889024195691
UDI-Public(01)00889024195691(17)240331(10)63307417
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue Number00585002014
Device Lot Number63307417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown